# SDR UALA2011112706522

- Difficulty date: November 26, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 60,482 hours, 22,418 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A REPORT AN ELECTRICAL ODOR WHEN PACKS ARE TURNED ON WITH APU PROVIDING AIR.   RAN PACK 2 WITH AC DOOR CLOSE AND NO ODOR NOTICED.
